Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 905867, 7 pages
http://dx.doi.org/10.1155/2013/905867
Research Article

On Asymptotic Behavior and Blow-Up of Solutions for a Nonlinear Viscoelastic Petrovsky Equation with Positive Initial Energy

College of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 29 December 2012; Revised 9 April 2013; Accepted 7 May 2013

Academic Editor: L. E. Persson

Copyright © 2013 Gang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Mohammad Kafini, and Muhammad I. Mustafa, “Blow-up result in a Cauchy viscoelastic problem with strong damping and dispersive,” Nonlinear Analysis: Real World Applications, vol. 20, no. 1, pp. 14–20, 2014. View at Publisher · View at Google Scholar
  • Fushan Li, and Qingyong Gao, “Blow-up of solution for a nonlinear Petrovsky type equation with memory,” Applied Mathematics and Computation, vol. 274, pp. 383–392, 2016. View at Publisher · View at Google Scholar
  • Yaojun Ye, “Global existence and blow-up of solutions for a system of Petrovsky equations,” Applicable Analysis, pp. 1–22, 2016. View at Publisher · View at Google Scholar